| Model Number |
DHVM12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Rash (2033)
| Date of Event |
10/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.If photo is available, please label and provided.Please describe how was the adhesive was applied.What prep was used prior to, during or after dermabond use? was a dressing placed over the incision? if so, what type of cover dressing used? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? were any patch or sensitivity tests performed? patient demographics: id, gender, age or date of birth; bmi.Patient pre-existing medical conditions (ie.Allergies, history of reactions).No product is available.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an keloid scar on (b)(6) 2021 and topical skin adhesive was used.Post-op patient broke out in a rash.Rash to incision line, adhesive removed, (b)(6) 2021 & prescribed medrol does pack (b)(6) 2021, there was no further information reported.Device is not available for return.Additional information has been requested.
Additional Manufacturer Narrative
Event or Problem Description
It was reported a patient underwent an keloid scar on (b)(6) 2021 and topical skin adhesive was used.Post-op patient broke out in a rash.Rash to incision line, adhesive removed, (b)(6) 2021 and prescribed medrol does pack (b)(6) 2021, there was no further information reported.Device is not available for return.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.Please describe how was the adhesive was applied: topically using sterile technique after closure; what prep was used prior to, during or after dermabond use? prior to incision; was a dressing placed over the incision? if so, what type of cover dressing used? no; is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? no; is the patient hypersensitive to pressure sensitive adhesives? no; were any patch or sensitivity tests performed? no; patient demographics: id, gender, age or date of birth; bmi :id -44, female, 22 yrs old; 19; patient pre-existing medical conditions (ie.Allergies, history of reactions) : none.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.